# SDR IPXA2017082720994

- Difficulty date: August 6, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Corroded
- Location: Bs 472-488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN SEAT TRACK IS CORRODED BETWEEN BS 472 - 488, LBL 27.5.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6941, REV I/R, AND EO MD11-5310-65413-A.  MAJOR.
